# SDR ORJA9695

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Forward Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV FLOOR BOARD INBOARD EDGE CORRODED.  CUT OUT DAMAGED AREA AND REPLACED HONEYCOMB IAW SRM 51-90-0, 51-70-2, 51-70-1.  REFERENCE AAR N/R 2000-0055.  (M)
